# SDR C2XA05TY058

- Difficulty date: October 31, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135LR
- Aircraft serial: 145192
- Aircraft time: 10,645 hours, 10,785 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 14504980602
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULE INSPECTION THE RIGHT HAND VERTICAL BEARING WAS FOUND WITH EXCESSIVE PLAY.  MAINTENANCE REMOVED THE BEARING REAMED THE HOLE, INSTALLED BUSHING AND REPLACED THE BEARING IAW EC5510-01128.
